# SDR ASAA2021081735785

- Difficulty date: August 17, 2021
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 29,307 hours, 9,326 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE FIRE DETECTION LOOP B FAULT. GROUNDED - YES. (RESOLVED ON W/O: 1882315 TASKCARD: N/R-00003 ) MIG 2C S/N 40-0045115 THRU 40-0045117 INITIATED. REMOVED AND REINSTALLED M279 ENGINE AND APU FIRE/OVHT DETECTION MODULE REF B737-900 AMM 26-11-00. REF MIG 2C'S FOR REMOVAL AND REINST93026-48KSALLATION OF APPLICABLE CONNECTORS. WHILE T/S FOUND HIGH RESISTANCE SHORT OF DM19. REMOVED AND REPLACED DM19 REF WDM 26-11-11 PAGE 1 SHEET 1. C. MIG2C # 115 THRU 117. M279 OPS NORMAL REF MM 26-10-01-400-801. #1 ENG B LOOP OPS NORMAL REF MM 26-11-00-710-801. MEL 26-2B CLEARED. C/N 17007433 REMOVED.
